# SDR SWAA086939

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 38,401 hours, 31,104 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921230
- Part serial: 002943
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND FWD CARGO DOOR LOWER AFT CORNER CRACKED.  REMOVED AND REPLACED DOOR PER MM.
